1 doctor weighed in:

I took 5 day azithromycin for sinus infection. 1 wk after last dose i started with pins and needles in my hands and feet. 1 week after that I have it in my whole body with muscle pain. How long will this last? Is it temporary?

1 doctor weighed in
Dr. Susan Rhoads
Family Medicine

In brief: See a doctor.

Azithromycin has less than 1% chance of causing pins and needles by itself.
However, it can can serious interactions with many other medications. If you are taking other medications, then interaction with azithromycin could be the problem . Please call or see your doctor to see why you are having these symptoms ASAP (this week!).

In brief: See a doctor.

Azithromycin has less than 1% chance of causing pins and needles by itself.
However, it can can serious interactions with many other medications. If you are taking other medications, then interaction with azithromycin could be the problem . Please call or see your doctor to see why you are having these symptoms ASAP (this week!).
Thank
2 comments
Dr. Susan Rhoads
Oops, typo! Change to "It can cause" instead of "it can can". Sorry.
Dr. Susan Rhoads
Thanks for the Thank You note! I hope your doc can help you get this fixed.
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
35 years in practice
9M people helped
Continue
100,000 doctors available